Linear least‐squares fits with errors in both coordinates. II: Comments on parameter variances

Files in this item


 

Copyright statement:

 
Copyright 1992 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.The following article appeared in American Journal of Physics 60(1), 59-62 (1992) and may be found at http://dx.doi.org/10.1119/1.17044
 
Published Version: http://dx.doi.org/10.1119/1.17044
 
 

This item appears in the following Collection(s)

Search


Browse

My Account